Sur les algèbres de Jordan génétiques
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 97 (1991) no. 27, pp. 193-227.
@article{ASCFM_1991__97_27_193_0,
     author = {Micali, Artibano and Ouattara, Moussa},
     title = {Sur les alg\`ebres de {Jordan} g\'en\'etiques},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     pages = {193--227},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {97},
     number = {27},
     year = {1991},
     mrnumber = {1164721},
     zbl = {0766.17029},
     language = {fr},
     url = {http://archive.numdam.org/item/ASCFM_1991__97_27_193_0/}
}
TY  - JOUR
AU  - Micali, Artibano
AU  - Ouattara, Moussa
TI  - Sur les algèbres de Jordan génétiques
JO  - Annales scientifiques de l'Université de Clermont. Mathématiques
PY  - 1991
SP  - 193
EP  - 227
VL  - 97
IS  - 27
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://archive.numdam.org/item/ASCFM_1991__97_27_193_0/
LA  - fr
ID  - ASCFM_1991__97_27_193_0
ER  - 
%0 Journal Article
%A Micali, Artibano
%A Ouattara, Moussa
%T Sur les algèbres de Jordan génétiques
%J Annales scientifiques de l'Université de Clermont. Mathématiques
%D 1991
%P 193-227
%V 97
%N 27
%I UER de Sciences exactes et naturelles de l'Université de Clermont
%U http://archive.numdam.org/item/ASCFM_1991__97_27_193_0/
%G fr
%F ASCFM_1991__97_27_193_0
Micali, Artibano; Ouattara, Moussa. Sur les algèbres de Jordan génétiques. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 97 (1991) no. 27, pp. 193-227. http://archive.numdam.org/item/ASCFM_1991__97_27_193_0/

[1] A.A. Albert, On Jordan algebras of linear transformations, Trans. Amer. Math. Soc. 59 (1946), 524-555. | MR | Zbl

[2] A.A. Albert, A structure theory for Jordan algebras, Ann. of Math., 48, no. 3 (1947), 546-567. | MR | Zbl

[3] M.T. Alcalde, C. Burgueno, A. Labra et A. Micali, Sur les algèbres de Bernstein, Proc. London Math. Soc. (3) 58 (1989), 51-68. | MR | Zbl

[4] M. Bertrand, Algèbres non associatives et algèbres génétiques, Mémorial des Sciences Mathématiques 162, Gauthiers Villars, Paris 1966. | Numdam | MR | Zbl

[5] N. Bourbaki, Algèbre, Livre II, Chapitres 4 et 5, Hermann, Paris 1950.

[6] N. Bourbaki, Algèbre I., Chapitres 1 à 3, Hermann, Paris 1970. | MR | Zbl

[7] I.M.H. Etherington, Genetic algebras, Proc. Roy. Soc. Edinburgh, 59 (1939), 242-258. | JFM | MR

[8] I.M.H. Etherington, Duplication of linear algebras, Proc. of the Edinburgh Math. Soc. (2) 6 (1941), 222-230. | MR | Zbl

[9] H. Gonshor, Special train algebras arising in Genetics, Proc. Edinburgh Math. Soc. (2) (1960), 41-53. | MR | Zbl

[10] P. Holgate Genetic algebras associated with polyploidy, Proc. Edinburgh Math. Soc. (2) 15 (1966), 1-9. | MR | Zbl

[11] P. Holgate, Jordan algebras arising in Population Genetics, Proc. Edinburgh Math. Soc. 15 (1967), 291-294. | MR | Zbl

[12] P. Holgate, Selfing in Genetics algebras, J. Math. Biology 6 (1978), 197-206. | MR | Zbl

[13] N. Jacobson, Structure and representations of Jordan algebras, Amer. Math. Soc. Colloq. Publ. Vol. 39, Providence, Rhode Island 1968. | MR | Zbl

[14] P. Jordan, Uber Verallagemeinerungmôglichkeiten des Formalismus der Quantenmechanick, Nachr. Ges. Wiss. Göttingen (1933), 209-214. | JFM | Zbl

[15] P. Jordan, J. Von Neumann and E. Wigner, On the algebraic generalization of the Quantum mechanical formalism, Ann. of Math. (2) 36 (1934), 29-64. | JFM | MR

[16] Ju. I. Ljubic, Algebraic methods in Evolutionary Genetics, Biom. J. 20, no. 5 (1978), 511-529. | MR | Zbl

[17] K Mccrimmon, Jordan algebras and their applications, Bull. Amer. Math. Soc. 84 (1978), 612-627. | MR | Zbl

[18] A. Micali et P. Revoy, Sur les algèbres gamétiques, Proc. Edinburgh Math. Soc. 29 (1986), 187-197. | MR | Zbl

[19] M. Ouattara, Algèbres de Jordan et Algèbres génétiques, Cahiers Mathématiques, Montpellier, 37 (1988). | MR

[20] L.J. Paige, Jordan Algebras, Studies in Modern Algebra, Volume 2, M.A.A. and Prentice Hall, A.A. Albert editor, 144-186, 1963. | Zbl

[21] Ch.M. Price, Jordan division algebras and the algebras A(λ), Trans. Amer. Math. Soc. 70 (1951), 291-300. | Zbl

[22] R. Rosen, Quantum Genetics, in Foundations of Mathematical Biology Volume 1, 215-252, Académie Press, New York and London, 1972. | MR

[23] R.D. Schafer, Structure of genetic algebras, Amer. J. Math. 71 (1949), 121-135. | MR | Zbl

[24] R.D. Schafer, An introduction to nonassociative algebras, Academic Press, New York, 1966. | MR | Zbl

[25] S. Walcher, Bernstein algebras which are Jordan algebras, Arch. Math. 50 (1988), 218-222. | MR | Zbl

[26] A. Worz-Busekros, Bernstein Algebras, Arch. Math. 48 (1987), 388-398. | MR | Zbl